# SDR UALA2013042302827

- Difficulty date: April 22, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 85,432 hours, 13,533 cycles
- Engine: Pwa PW4060
- System (JASC): 3140 · Central Computers
- Part: Selector Panel
- Condition: Faulty
- Location: Eicas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EICAS DISPLAY SELECT PANEL TEST BUTTON DOES NOT WORK.  REPLACED EICAS DISPLAY PANEL, TESTED OKAY.
